halmad85 Posted March 13, 2006 Report Share Posted March 13, 2006 Well, I had high hopes for the Inderal, but once again...side effects. Im supposed to take 10mg 2-3 times a day. When I took 3 pills in one day, the next day my pulse was 40. Then I took 2 a day for about 6 days, and yesturday , pulse 40. So, I only took the one pill yesturday and then one today, and pulse is still low. 44-54. I wouldn't be freakin about it but when it gets low, I feel sick just like when it gets high. Well, onto a new med, I guess. I'm still waiting for my doc to call and tell me what to do from here. It's to bad because I thought I was doing well for a little while there. Not completely, but I did see improvement in my symptoms. BTW, How low is much too low for your pulse? Where would you guys draw the line as to when it becomes dangerous? Just so I know for the future. I hope everyone is having a good day. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.